# SDR YTRA20130324100

- Difficulty date: March 24, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N179AL
- Make and model: Bell 206L-4
- Aircraft serial: 52102
- Aircraft time: 8,673 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 206033004199
- Part serial: 52314
- Condition: Damaged
- Location: Zone 200
- Part time: 7,481 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILBOOM WAS DAMAGED UNDER HIGH WIND CONDITIONS ON AN OFFSHORE PLATFORM.
